# SDR DALA2019080504585

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 48,619 hours, 33,232 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Condition: Loose
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED THE FLIGHT DUE TO THE AIRCRAFT DEVELOPING A FUEL LEAK WHILE ENROUTE.  MAINTENANCE FOUND THE FUEL FILTER HOUSING COVER ATTACHMENT LOOSE DUE TO A MIGRATED INSERT. THE FUEL FILTER HOUSING WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
